Pfizer recalls a type of children's liquid advil

Pfizer recalls a type of children's liquid advil

(HealthDay)—One lot of 4-ounce bottles of Children's Advil Suspension Bubble Gum Flavored is being recalled because a packaging problem could lead to an overdose, Pfizer Consumer Healthcare says.

The dosage cup is marked in teaspoons while the dosage instructions on the label use milliliters, the company explained. Common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.

The recalled lot is R51129 and was distributed nationwide in the United States from May 2018 through June 2018.

Consumers should contact their health care provider if they have experienced any problems that may be related to this drug product, Pfizer said. For more information, consumers can call 1-800-882-3845, Mon-Fri, 9 a.m. to 5 p.m. EST.


Explore further

Label mix-up spurs recall of accord blood pressure meds

More information: Pfizer Statement

Copyright © 2018 HealthDay. All rights reserved.

Citation: Pfizer recalls a type of children's liquid advil (2018, August 30) retrieved 18 September 2021 from https://medicalxpress.com/news/2018-08-pfizer-recalls-children-liquid-advil.html
This document is subject to copyright. Apart from any fair dealing for the purpose of private study or research, no part may be reproduced without the written permission. The content is provided for information purposes only.
1 shares

Feedback to editors